Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point


Author: Shizuo Nakane
Journal: Conform. Geom. Dyn. 13 (2009), 110-123
MSC (2000): Primary 37F45; Secondary 37F30
Published electronically: March 26, 2009
MathSciNet review: 2491720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we study what we call the Branner-Hubbard-Lavaurs deformation of real cubic polynomials with a parabolic fixed point of multiplier one. It turns out that the existence of non-trivial deformations corresponds to the oscillation of stretching rays and discontinuity of the wring operation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30

Retrieve articles in all journals with MSC (2000): 37F45, 37F30


Additional Information

Shizuo Nakane
Affiliation: Tokyo Polytechnic University, 1583 Iiyama, Atsugi, Kanagawa 243-0297, Japan
Email: nakane@gen.t-kougei.ac.jp

DOI: http://dx.doi.org/10.1090/S1088-4173-09-00192-1
PII: S 1088-4173(09)00192-1
Keywords: Branner-Hubbard deformation, Lavaurs map
Received by editor(s): July 10, 2008
Published electronically: March 26, 2009
Additional Notes: The author was supported in part by Grant-in-Aid for Scientific Research (No.17540177), Japan Society for the Promotion of Science.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.